# SDR IXXA2024030602

- Difficulty date: January 17, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T182104A
- Condition: Gouged
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP, OUTBOARD FLAP TRACK, MID FAIRING TRAILING EDGE IS IN CONTACT WITH GREASE FITTINGS AND IS GOUGED
